It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Guys

Well. Well.

Hmmmmm.... can not seem to get started here. Haha! That's an unusual statement for me, I know, Chuckles.

Thanks for helping me get the aggravation out. It is past now.

I think what I wanted most to convey is that after yesterday's experience, for me, it just seems so clear that we each do, indeed, have to be out own strongest advocate in our healthcare. Proactively investigate on our own in addition to our doctor's voices.

[B]Augirl[/B]... your suggestion about working with teens in some capacity... after many years in education, the last twelve were spent working with teens. It was the most rewarding of anything I have ever done (yeah, I know I must have a screw loose to feel that!). And I have some ideas starting to form as to what I might end up pursuing. The right door will open when the time is right.

[B]Madhatter[/B]... No, Friend, I did not take your comment as sarcastic. I just took it as your opinion from your frame of reference and experience. While I didn't think it was pertinent to what I originally posted, I will tell you that part of my experience came when I found out that my own daughter, during her early college days, had started using Benadryl to get to sleep everynight. She had been doing this for a while before I found out. She did stop when she was confronted, but definitely had withdrawal symptoms stopping. It was months before she was able to finally start falling asleep normally again. Some of the sites I researched spoke specifically of the real dangers of someone who has been dependent on opiates can really have a problem with Benedryl. Some sites just addressed the addiction issues some people have had with Benadryl. Some sites saw it as no big deal. So you are right in that it depends on the sites you search. And experience also plays into it. It actually surprised me no end to read from one poster that her pharmacist had actually advised that as she withdrew from... darn, I can't remember exactly, but it is one of the drugs with Tylenol in it...that she also wean down on the Tylenol on the Tylenol a bit before stopping because after extended use, your body can become dependent to a degree and there can actually be some degree of withdrawal. Who would have thought that?
Bottom line, Madhatter, there are no bad feelings at all. Truly.

[B]To all of you[/B]... I grow and learn everyday on this board. ANd everyday makes me even more aware of how much I have to learn. Not just about drugs, but life. And all the years I spent thinking old age was going to bring wisdom, just to find out all is really is point out to me how much more I need to learn. Smiles.

Night night all
reach





All times are GMT -7. The time now is 08:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!